# SDR VNAA9802004

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: GTCP36150DD
- Condition: Smoking
- Location: Aft Fuselage
- Part time: 45,243 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O, THE COCKPIT AND CABIN FILLED WITH SMOKE.  CREW SHUT DOWN ENVIROMENTAL CONTROL SYSTEMS AND RECIRCULATION FANS.  ALSO, APU WAS SHUT DOWN.  THE SMOKE CLEARED FROM THE A/C.  THE A/C RETURNED TO THE FIELD AND LANDED, W/O ANY FURTHER INCIDENTS.  MX INSPECTED AND DETERMINED DE-ICE FLUID WAS INGESTED INTO APU, AND CAUSED THE SMOKE.  MX RAN THE ENVIROMENTAL SYSTEMS, IAW DORNIER MM 21-21-00 TO REMOVE ANY RESIDUAL SMELLS FROM THE SYSTEM, AND DEFERRED THE APU IAW THE DORNIER 328 MEL.  A/C WAS RETURNED TO SERV.   06 FEB 98, THE APU WAS OP'S CHECKED IAW DORNIER MM 49-10-00 AND 21-21-00.  THE DEFERRAL WAS REMOVED, AND THE A/C WAS RETURNED TO SERV.
